MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR AUTO A-FLEX; VENTILATOR NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR AUTO A-FLEX; VENTILATOR NON-CONTINUOUS (RESPIRATOR)
Model Number CA561HBT
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
A remstar auto a flex device was returned to a third party service center for service as part of the sound abatement foam recall process with no initial alleged complaint.During the evaluation of the device at the third party service center the foam particles were found inside the blower kit and blower foam degradation was noted.Additionally, the service technician observed error e33 err_comp_log_sem_timeout on the device log and a dirt contamination was present.The device was scrapped by the service center after the evaluation was completed.This event is reportable under fda 21 cfr part 803 as it meets the criteria for a serious injury and or product malfunction.

Brand Name
REMSTAR AUTO A-FLEX
Common Device Name
VENTILATOR NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
6501 living place
pittsburgh PA
Manufacturer (Section G)
RESPIRONICS, INC.
6501 living place
pittsburgh PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key24078038
Report Number2518422-2026-002106
Device Sequence Number5816591
Product Code BZD
UDI-Device Identifier00606959030565
UDI-Public(01)00606959030565
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCA561HBT
Device Catalogue NumberCA561HBT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown